# SDR ASAA2021061735127

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,462 hours, 14,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PASSING 23000 FEET, WE SAW "SINGLE FMC OPERATION" AND VTK ON F/O NAV DISPLAY. THIS OCCURRED TWICE AND THEN WE REGAINED DUAL FMC OPERATION. OCCURRED AGAIN ON DESCENT THROUGH 270. IT REESTABLISHED ITSELF AFTER 30 SECONDS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 FMC RESET. OPS CHECK NORMAL.
